On maximal intermediate logics with the disjunction property

Studia Logica 45 (1):69 - 75 (1986)
Abstract
For intermediate logics, there is obtained in the paper an algebraic equivalent of the disjunction propertyDP. It is proved that the logic of finite binary trees is not maximal among intermediate logics withDP. Introduced is a logicND, which has the only maximal extension withDP, namely, the logicML of finite problems.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 25,015
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA
A Result on Propositional Logics Having the Disjunction Property.Robert E. Kirk - 1982 - Notre Dame Journal of Formal Logic 23 (1):71-74.

Add more references

Citations of this work BETA

View all 14 citations / Add more citations

Similar books and articles

Monthly downloads

Added to index

2009-01-28

Total downloads

11 ( #385,566 of 2,079,666 )

Recent downloads (6 months)

3 ( #245,064 of 2,079,666 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums